# SDR YENA2021081700521

- Difficulty date: August 7, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 59,512 hours, 20,691 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Cut
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CUT ON OFF WING SLIDE RESERVOIR 7507MM KNURLED SLEEVE NUT IN AFT CARGO COMPT; R & R OFF WING ESCAPE SLIDE RESERVOIR 7507MM IN AFT CARGO COMPT. IAW AMM 25-62-46-000-001-A AND AMM 25-62-46-400-001-A TOOL USED TORQUE P/N QD275 S/N 0711050687.DUE DATE MAR 04-2022.PERFORMED OPS TEST OF COVER FLAP FORCE,TEST OK.
